MAUDE Adverse Event Report: COVIDIEN (IRVINE) SILVERHAWK ATK; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN (IRVINE) SILVERHAWK ATK; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number P4055
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
Physician attempted to use a silverhawk directional atherectomy catheter during procedure.A 7fr 45cm sheath and.014 guidewire for the treatment of a moderately calcified lesion in the left mid superficial femoral artery which displayed a moderate degree of tortuosity.The device was prepped as per ifu.Minimal resistance was felt during advancement.The tip detached at the hinge pin during advancement of device through sheath.The device was removed and a new device was used to complete the procedure.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SILVERHAWK ATK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN (IRVINE)
9775 toledo way
irvine CA 92618
MDR Report Key6574202
Report Number2183870-2017-00212
Device Sequence Number613631
Product Code MCW
UDI-Device Identifier00821684074145
UDI-Public00821684074145
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2018
Device Catalogue NumberP4055
Device Lot NumberA284077
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2017
Supplement Date Received by Manufacturer04/18/2017
Initial Report FDA Received Date05/17/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1